Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bulky uterus with multiple fibroids, excessive vaginal bleeding, taking regestrone tablet. Precaution to be taken?

my uterus is bulky with multiple fibroids . the largest measuring 3*2cm ,thick cystic endometrium measuring 18mms,right ovarian cyst with haemorrhage. I got my D&C done last week because of excessive vaginal bleeding(menorrgiam)iam told to take regestrone tablet twice in a day. How does this help me.? what precaution should i take?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
regesterone is helpful in your case in several ways i.e.
1) shrinkage of ovarian cyst
2) reverts thick cystic endometrium
3) cures menorrhagia
4) may help in momentary shrinkage of fibroids
So keep taking it in prescribed dosage and maintain regular follow up with your gynecologist
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sat, 3 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor